# SDR 00FDEA00531

- Difficulty date: August 4, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6521630188
- Part serial: BN549
- Condition: Gouged
- Location: Rt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FOREFLAP O/B END LEADING EDGE GOUGED.  *S/D*  REMOVED AND REPLACED PER IAW FEDEX SRM 57-50-4, 51-20-151.
